# SDR 2012FA0000163

- Difficulty date: March 21, 2012
- Submitted: March 21, 2012
- Operation: General aviation
- Aircraft: N1358H
- Make and model: Piper PA-32R-300
- Aircraft serial: 32R7780155
- Aircraft time: 3,945 hours
- System (JASC): 2740 · Stabilizer Control System
- Part: Control Cable
- Part number: 6270140
- Condition: Failed
- Location: Stabilizer
- Part time: 3,945 hours
- Stage of operation: LD
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

DURING APPROACH AND ON LANDING,  PILOT NOTICED NO RESPONCES TO STABILIZER CONTROL.  DURING INSPECTION,  FOUND THE LOWER CONTROL CABLE HAD SHEARED OR BROKE AT THE TURNBUCKLE. CAUSE OF FAILURE IS DUE TO INTERNAL CORROSION INSIDE THE SHEATHING.
